Volume 18, Issue 1 (6-2019)                   JIRSS 2019, 18(1): 133-155 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi A, Sayyareh A. Estimating the Parameters of the‎ ‎Bivariate Burr Type III‎ ‎Distribution by EM Algorithm. JIRSS. 2019; 18 (1) :133-155
URL: http://jirss.irstat.ir/article-1-469-en.html
Department of Computer Science and Statistics‎, ‎Faculty of Mathematics‎, ‎K.N‎. ‎Toosi University of Technology‎, ‎Tehran‎, ‎Iran. , asayyareh@kntu.ac.ir
Abstract:   (2512 Views)

In recent years, bivariate lifetime distributions are often used to model reliability and survival data. In this paper, we introduce a bivariate Burr III distribution, so that the marginals have Burr III  distributions. It is observed that the joint probability density function, the joint cumulative distribution function and the joint survival distribution function can be expressed in compact forms.  We suggest to use the ECM algorithm to compute the maximum likelihood estimators of the unknown parameters. We report some simulation results and perform one data analysis for illustrative purposes. 

Full-Text [PDF 114 kb]   (623 Downloads)    
Type of Study: Original Paper | Subject: 62Nxx: Survival analysis and censored data
Received: 2017/09/28 | Accepted: 2018/07/21 | Published: 2018/11/27

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society